# SDR GTIA040870

- Difficulty date: December 21, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Condition: Inoperative
- Location: Nr 2 Vor Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 VOR INOPERATIVE, NO RECEPTION, AIRCRAFT SWAP.  REMOVED AND REPLACED NR 2 VOR/IIS RECEIVER, OPS CHECK GOOD.  (M)
